{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T15:34:24Z","timestamp":1787758464138,"version":"build-2784847793"},"reference-count":4,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"3","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2022,5]]},"DOI":"10.4103\/ijd.ijd_51_19","type":"journal-article","created":{"date-parts":[[2022,9,26]],"date-time":"2022-09-26T05:21:44Z","timestamp":1664169704000},"page":"315","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":4,"title":["A Rare Case of Pityriasis Rosea-like Lichenoid Drug Eruption Due to Imatinib Treatment"],"prefix":"10.4103","volume":"67","author":[{"given":"\u0130rem G.","family":"I\u015f\u0131k","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Seray K.","family":"\u00c7akmak","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Esra","family":"\u00d6zhamam","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-46-20240829","doi-asserted-by":"crossref","first-page":"S360","DOI":"10.5021\/ad.2011.23.S3.S360","article-title":"Pityriasis rosea-like drug eruption induced by imatinib mesylate (Gleevec\u2122)","volume":"23","author":"Cho","year":"2011","journal-title":"Ann Dermatol"},{"key":"R2-46-20240829","doi-asserted-by":"crossref","first-page":"287","DOI":"10.4103\/0378-6323.16627","article-title":"Lichenoid eruption due to imatinib","volume":"71","author":"Prabhash","year":"2005","journal-title":"Indian J Dermatol Venereol Leprol"},{"key":"R3-46-20240829","doi-asserted-by":"crossref","first-page":"386","DOI":"10.1111\/j.1529-8019.2011.01431.x","article-title":"Adverse cutaneous reactions secondary to tyrosine kinase inhibitors including imatinib mesylate, nilotinib, and dasatinib","volume":"24","author":"Amitay-Laish","year":"2011","journal-title":"Dermatol Ther"},{"key":"R4-46-20240829","doi-asserted-by":"crossref","first-page":"S240","DOI":"10.1016\/j.jaad.2004.10.888","article-title":"Pityriasis rosea\u2013like eruption during treatment with imatinib mesylate: Description of 3 cases","volume":"53","author":"Brazzelli","year":"2005","journal-title":"J Am Acad Dermatol"}],"container-title":["Indian Journal of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/ijd.IJD_51_19","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T15:15:15Z","timestamp":1787757315000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ijd.IJD_51_19"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,5]]},"references-count":4,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2022]]}},"URL":"https:\/\/doi.org\/10.4103\/ijd.ijd_51_19","relation":{},"ISSN":["0019-5154"],"issn-type":[{"value":"0019-5154","type":"print"}],"subject":[],"published":{"date-parts":[[2022,5]]}}}